# SDR USAA2013062400028

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - CRACK INDICATIONS ON LT AFT OVERWING EMERGENCY EXIT HATCH SEGMENT FRAME ANGLE BETWEEN FR40 TO FR41, (DOOR 834). REPLACED LT AFT OVERWING EMERGENCY EXIT HATCH SEGMENT FRAME ANGLE BETWEEN FR40 TO FR41 IAW EO 5210Y228, SECTION 1.
